# SDR UPS96221502

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Exfoliated
- Location: Bs 872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  SEAT TRACK STA 872 LBL 25 WL 208 IS EXFOLIATED.  REMOVED AND REPLACED SEAT TRACK FROM 870-1020 LBL 25 WL 208 IAW 53-10-1, 51-10-1, 51-10-2.
